The authors encountered 22 patients in whom a skin biopsy showed atypical lymphoid hyperplasia and in whom a subsequent drug history showed indigestion of one or more agents before lesional onset. In 13 patients, the biopsy had been performed to rule out a diagnosis of malignant lymphoma, whereas the other nine the clinical impression was that of a drug eruption. Among the more frequently prescribed agents were calcium-channel blockers, angiotensin-converting enzyme (ACE) inhibitors, antidepressants, antihistamines, beta-blockers, benzodiazepines and lipid-lowering agents, all of which are either known to perturb lymphocyte function or have been implicated as a cause of pseudolymphomata. Twelve of the patients were on two or more of these drugs. The effect of drug modulation on the clinical course was assessed. The clinical presentations were as one or more erythematous plaques or multiple infiltrative papules, or as solitary nodules. The patient had been on one or more of the aforementioned drugs from 2 weeks to 5 years before developing the lesions. Resolution of the eruptions occurred in 17 patients within 1 to 32 weeks (mean, 7 weeks) of discontinuing the medication. Five additional patients had complete excision of solitary lesions without recurrence. A history of atopy, autoimmune disease, or previous carcinoma was elicited in five patients. All biopsy specimens showed atypical lymphoid infiltrates, which assumed one or more of the following patterns: mycosis fungoides (MF)-like, a lymphomatoid vascular reaction, lymphocytoma cutis and follicular mucinosis. Based on the histopathology of the biopsied lesions and the clinical course being one of lesional resolution after cessation of drug therapy or excision of a solitary lesion without subsequent recurrence, a diagnosis of drug-associated lymphomatoid hypersensitivity was established in all specimens. A diagnosis of drug-associated pseudolymphoma should be excluded before a diagnosis of cutaneous lymphoma is rendered, and should be considered if the patient is on a drug known to alter lymphocyte function, particularly in the setting of systemic immune dysregulation or multidrug therapy where agent may act synergistically or cumulatively to alter lymphoid function. The authors postulate that the drug may promote an aberrant immune response to an antigen that may be the drug itself or some other stimulus. A skin biopsy may be particularly helpful, as the lesions of drug-associated pseudolymphoma have a morphology distinctive from malignant lymphoma.